# SDR CA091124004

- Difficulty date: November 18, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Diamon DA20-C1
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: 2255206002
- Condition: Unsecure
- Location: Elevator
- Part time: 1,428 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR MASS BALANCE WEIGHT FORWARD ATTACH CAP-SCREW FOUND MISSING DURING PRE-FLIGHT INSPECTION, AFT CAP-SCREW IN PLACE BUT NOT TIGHT.  DOSS AVIATION REPORTED THAT MASS BALANCE HAD NO PREVIOUS MAINTENANCE CARRIED OUT.  REMAINDER OF FLEET (44 AIRCRAFT) INSPECTED FOR MISSING CAP-SCREWS, NONE FOUND.  TORQUE CHECK OF CAP-SCREWS IS CARRIED-OUT AS AIRCRAFT CAME IN FOR INSPECTION, NO REMAINING CAP-SCREWS FOUND LOOSE. (TC NR 20091124004)
